# SDR SWAA2024050883292

- Difficulty date: May 7, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,464 hours, 35,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS M1673 BATTERY PACK WILL NOT HOLD A CHARGE.
